# SDR CA140822007

- Difficulty date: August 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 26,751 hours
- Engine: Ge CFM567B24
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 8243921003
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AUGUST 20 2014. SHORTLY AFTER LEVELING OFF AT CRUISE ALT OF FL390 LEVELING OFF AT FL390 THE AUTO FAIL AMBER ANNUNCIATOR ILLUMINATED, CREW RAN THE NON-NORMAL CHECKLIST AND POSITIONED THE MODE SELECTOR TO ALTN HOWEVER FAULT STILL REMAINED AND SYSTEM DID NOT SWITCH TO ALTERNATE. CREW THEN BEGAN TO CONTROL PRESSURE OF THE AIRCRAFT MANUALLY USING THE OUTFLOW VALVE SWITCH. WITH FLIGHT CREW OPERATING IN MANUAL MODE THEY OPTED TO INITIATE DESCENT HOWEVER HAD DIFFICULTY MAINTAINING CABIN ALTITUDE CAUSING THE CABIN ALT TO CLIMB TO APPROXIMATELY 15000 FEET CAUSING THE MASKS TO DROP AND CABIN ALT HORN TO SOUND.    MAINTENANCE ACTION: MAINTENANCE CARRIED OUT BITE TEST AND SYSTEM WIRING CPC-PNL AND SYSTEM WIRING OFV LRU FAIL FAULT MESSAGES WERE FOUND. BOTH THE OUTFLOW VALVE AND CABIN PRESSURE CONTROLLER WERE REPLACED. DUE TO THE PRESSURE CONTROLLER NR 1 AND 2 BOTH INDICATED FAULTS FOR SYSTEM WIRING CPC-PNL AND NO FAULTS WERE FOUND WHILE CARRYING OUT FIM 21-31 TASK 804 THEREFORE THE CABIN PRESSURE CONTROL MODULE WAS ALSO REPLACED. DURING CABIN OXYGEN MASK DEPLOYMENT ROW 9ABC AND 16ABC FAILED TO DEPLOY, HOWEVER DURING MAINTENANCE PASSENGER O2 SYSTEM TEST ALL TESTED SERVICEABLE. ALL PSU OXYGEN GENERATORS WERE REPLACED AND MASKS WERE CLEANED AND REPACKED IAW AMM. SINGLE PACK OPERATION CONFIDENCE CHECK WAS ALSO CARRIED OUT AND TESTS SERVICEABLE.
